MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTPRO-26-US
Medical Device Problem Codes Patient Device Interaction Problem (4001); Thickening of Material (4056); Device Stenosis (4066)
Health Effect - Clinical Codes Aortic Valve Stenosis (1717); Thrombosis/Thrombus (4440)
Date of Event 01/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that 6 years and 8 months following the implant of a transcatheter aortic valve, potential hyperattenuated leaflet thickening (halt) and thrombus were identified.Additional information was received that 6 years and 9 months following the implant of the valve, the transcatheter valve failed and valvular stenosis was observed.Subsequently, the valve required re-intervention.
 
Additional Manufacturer Narrative
Image review: one 3mensio video clip scrolling through evolut provided.Prosthetic leaflets appear calcified.Report review: imaging services case report provided from 1/15/2026.Evolut appears fully expanded.Implant depth is deep (left coronary cusp (lcc) 7.2 mm, right coronary cusp (rcc) 7.7 mm, and non-coronary cusp (ncc) 4.9 mm).Prosthetic leaflets appear calcified.Possible plaque/thrombus vs inadequate contrast filling noted.Updated h.6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT PRO TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24601779
Report Number9617601-2026-01818
Device Sequence Number15545099
Product Code NPT
UDI-Device Identifier00763000017828
UDI-Public(01)00763000017828(17)201122
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/22/2020
Device Model NumberEVOLUTPRO-26-US
Device Catalogue NumberEVOLUTPRO-26-US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date03/15/2026
Supplement Report FDA Received Date03/25/2026
Date Device Manufactured12/12/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale
Patient Weight99 KG